# SDR SWAA2020050445098

- Difficulty date: April 27, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 48,314 hours, 28,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H ROW 3 EMERGENCY LIGHT ON BULLNOSE IS INOP / REMOVED; REPLACED; AND PERFORMED GOOD OPS TEST OF M1674 EMERGENCY EXIT LIGHT BATTERY PACK PER AMM 33-51-06-960-805. R/H ROW 3 EMERGENCY LIGHT ON BULLNOSE IS NOW OPERABLE.
